# SDR C2XA06IA106

- Difficulty date: July 3, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 12,263 hours, 9,487 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Shock Absorber
- Part number: 23092005007
- Part serial: 1281
- Condition: Low Pressure
- Location: Mlg
- Part time: 10,345 hours, 8,040 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLIGHT 2486, THE CREW REPORTED A LANDING GEAR AIR/GROUND FAILURE ON TAKEOFF.  THE AIRCRAFT RETURNED TO STL WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, SERVICED THE LEFT HAND MAIN LANDING GEAR SHOCK ABSORBER, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
